23 results  save search

hal-00525297v2  Journal articles
Adina CiomagaPascal MonasseJean-Michel Morel. Image Visualization and Restoration by Curvature Motions
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2011, 9 (2), pp.834-871. ⟨10.1137/100791269⟩
hal-01076754v1  Conference papers
Nicolas KowalskiFranck LedouxPascal Frey. A PDE based approach to multi-domain partitioning and quadrilateral meshing
21th Int. Meshing Roundtable, Sandia Natl. Labs., Oct 2012, San Jose, United States
hal-01169630v1  Preprints, Working Papers, ...
Antoine Le Hyaric. Introduction to FreeFem++-cs
tel-01314124v1  Theses
Claire Guerrier. Multi-scale modeling and asymptotic analysis for neuronal synapses and networks
Analysis of PDEs [math.AP]. Université Pierre et Marie Curie - Paris VI, 2015. English. ⟨NNT : 2015PA066518⟩
tel-01237604v1  Theses
Jan Elias. Mathematical model of the role and temporal dynamics of protein p53 after drug-induced DNA damage
Number Theory [math.NT]. Université Pierre et Marie Curie - Paris VI, 2015. English. ⟨NNT : 2015PA066253⟩
tel-01434170v2  Theses
Frédéric Marbach. Control in fluid mechanics and boundary layers
Analysis of PDEs [math.AP]. Université Pierre et Marie Curie - Paris VI, 2016. English. ⟨NNT : 2016PA066442⟩
hal-00202658v1  Journal articles
Yves AchdouNicoletta Tchou. Trace Results on Domains with Self-Similar Fractal Boundaries
Journal de Mathématiques Pures et Appliquées, Elsevier, 2008, 89 (6), pp.596-623. ⟨10.1016/j.matpur.2008.02.008⟩
hal-01249242v1  Conference papers
Luís AlmeidaRebecca H. ChisholmJean ClairambaultAlexandre EscargueilTommaso Lorenzi et al.  Phenotype heterogeneity in cancer cell populations
ICNAAM 2015 Session 70: "Mathematical models and methods to investigate heterogeneity in cell and cell population biology'', Jean Clairambault, Sep 2015, Rhodes, Greece
hal-01558826v1  Journal articles
Tobias LippGrégoire LoeperOlivier Pironneau. Mixing Monte-Carlo and Partial Differential Equations for Pricing Options
Chinese Annals of Mathematics - Series B, Springer Verlag, 2013, 34 (B2), pp.255 - 276. ⟨10.1007/s11401-013-0763-2⟩
tel-02274457v1  Theses
Amaury Hayat. Stabilisation de systèmes hyperboliques non-linéaires en dimension un d’espace
Equations aux dérivées partielles [math.AP]. Sorbonne Université UPMC, 2019. Français